# SDR UALA2012060103045

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 50,837 hours, 20,367 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION FROM NR 1 ENG, FELT IN FLIGHT DECK.  NEED TO ACP TAP TEST INSPECTION OF THE NR 1 ENGINE FAN BLADES.  ACCOMPLISHED TAP TEST PER AMM.  ALL BLADES HAVE AN ACCEPTABLE VALUE.  ACP'D LP COMPRESSOR (FAN) ONE SHOT METHOD TRIM BALANCE PER MM.  OPERATIONAL TEST GOOD.
